# SDR 20010212SG013

- Difficulty date: December 4, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BIL - FLT 2583 - CABIN DOOR LIGHT CAME ON AT 17,000 FEET, CREW FOLLOWED CHECKLIST PROCEDURES, AND LIGHT WENT OUT AS AIRCRAFT DESCENDED THROUGH 13,000 FEET.  CREW LANDED AT CLOSET STATION WITH NO FURTHER INCIDENTS.   CLEANED MICROSWITCH CONTACTS, CHECKED SHOOT BOLT PIN LENGTH, PERFORMED OPERATIONAL GROUND CHECK, OPS CHECKED GOOD.  (M)
